Article (Scientific journals)
Rhombic embeddings of planar quad-graphs
Kenyon, Richard; Schlenker, Jean-Marc
2005In Trans. Amer. Math. Soc., 357 (9), p. 3443--3458
Peer reviewed
 

Files


Full Text
0305057v1.pdf
Author preprint (204.57 kB)
arxiv preprint
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Kenyon, Richard
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Rhombic embeddings of planar quad-graphs
Publication date :
2005
Journal title :
Trans. Amer. Math. Soc.
ISSN :
0002-9947
Volume :
357
Issue :
9
Pages :
3443--3458 (electronic)
Peer reviewed :
Peer reviewed
Commentary :
2146632 (2006f:05054)
Available on ORBilu :
since 13 October 2014

Statistics


Number of views
88 (0 by Unilu)
Number of downloads
93 (0 by Unilu)

Scopus citations®
 
56
Scopus citations®
without self-citations
56
WoS citations
 
56

Bibliography


Similar publications



Contact ORBilu